MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT,NEOPRENE
Catalog Number MDS9380LF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the cuff wont go down past 200 on the meter.".
 
Additional Manufacturer Narrative
The reported issue was that the cuff wont go down past 200 on the meter.Medline received one handheld aneroid in used condition, visually inspected the sample, saw no manufacturing issues preventing the sample to work properly, and tested the sample according to the instructions for use.The complaint was not confirmed; the sample was inflated up to 300 mmhg, the cuff deflated with no issues, the dial did not get stuck at 200 mmhg, returned to 0 mmhg like normal, and no issues were experienced.The cause was documented as not confirmed with received sample, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT,NEOPRENE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50818537
Report Number1417592-2026-44632
Device Sequence Number10127585
Product Code DXQ
UDI-Device Identifier10080196738922
UDI-Public10080196738922
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380LF
Device Lot Number65122090002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/03/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown